# SDR CALA9700039

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN DOUBLER AT BS 400 BULKHEAD AFT FACE, WL 120, RBL 40.  A REPAIR WAS ACCOMPLISHED IAW SRM 53-10-04, FIGURE 37.
